Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On almost periodic differential equations


Author: Richard K. Miller
Journal: Bull. Amer. Math. Soc. 70 (1964), 792-795
MathSciNet review: 0167677
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Luigi Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi diferenziali non lineari quasi-periodici, o limitati, Ann. Mat. Pura Appl. (4) 39 (1955), 97–119 (Italian). MR 0079687 (18,128b)
  • 2. H. A. Antosiewicz, A survey of Lyapunov’s second method, Contributions to the theory of nonlinear oscillations, Vol. IV, Annals of Mathematics Studies, no. 41, Princeton University Press, Princeton, N.J., 1958, pp. 141–166. MR 0102643 (21 #1432)
  • 3. E. A. Barbašin and N. N. Krasovskiĭ, On stability of motion in the large, Doklady Akad. Nauk SSSR (N.S.) 86 (1952), 453-456 (Russian). MR 0052616 (14,646f)
  • 4. A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029 (16,817a)
  • 5. N. N. Krasovskiĭ, Stability of motions, Stanford Univ. Press, Stanford, Calif., 1963.
  • 6. J. P. LaSalle, Asymptotic stability criteria, Proc. Sympos. Appl. Math., Vol. XIII, American Mathematical Society, Providence, R.I., 1962, pp. 299–307. MR 0136842 (25 #303)
  • 7. J. J. Levin, On the global asymptotic behavior of nonlinear systems of differential equations, Arch. Rational Mech. Anal. 6 (1960), 65–74 (1960). MR 0119525 (22 #10286)
  • 8. J. J. Levin and J. A. Nohel, Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics, Arch. Rational Mech. Anal. 5 (1960), 194–211 (1960). MR 0119524 (22 #10285)
  • 9. J. L. Massera, On Liapounoff’s conditions of stability, Ann. of Math. (2) 50 (1949), 705–721. MR 0035354 (11,721f)
  • 10. Taro Yoshizawa, Asymptotic behavior of solutions of a system of differential equations., Contributions to Differential Equations 1 (1963), 371–387. MR 0148991 (26 #6487)
  • 11. T. Yoshizawa, Asymptotic system of a perturbed system, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, pp. 80-85, Academic Press, New York, 1963.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11239-8
PII: S 0002-9904(1964)11239-8



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia